MathSciNet Relay Station
MathSciNet bibliographic data
MR2148637 (2006c:81053) 81Q10 (47A55 47B25 47E05 47N50 81Q05)
Albeverio, S.; Kuzhel, S. One-dimensional Schrödinger operators with $\scr P$-symmetric zero-range potentials. J. Phys. A 38 (2005), no. 22, 4975–4988.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement